# **SVRA Endurance Series**

### **Road Atlanta Grand Prix**

Michelin Raceway Road Atlanta, Braselton, GA November 19-22, 2020 Track Length – 2.54 miles SVRA
Sprint Series

**OFFICIAL** 

11/12/20

1:00-5:00pm Registration & Load in

ENTER GATE 1 ONLY

SVRA – turn left, get into line

Trans Am - turn right into registration lot

#### Thursday, November 19

7:00am--5:00pm Registration & Load in

7:30am-- Test Day Drivers' Mtg—SVRA Tech

(for those who did not complete virtual meeting)

7:30am—5:00pm Technical Inspection-After 3pm, priority to first 4 run groups on Friday

12:00pm Trans Am Load In

8:00am—5:00pm OPTIONAL TEST DAY

(see Test Schedule on reverse side)

### Friday, November 20

/:00am—5:00pm	Registration	
7:30am—5:00pm	Technical Insp	ection
7:30am	Drivers' Mtg -	SVRA Tech
(for those	e who did not com	plete virtual meeting)
8:00am Miata I	Heritage Cup	Practice

D - -:-4--4:---

	(101 those who are not con	ipiete virtuur meeting)
8:00am	Miata Heritage Cup	Practice
8:25am	Group 10	Practice
8:50am	Groups 1, 2, 3, 4	Practice
9:15am	Groups 5, 7, 9, 11	Practice
9:40am	Groups 6, 8, 12	Practice
10:05am	IGT	Qualifying 2
10:30am	Radical	Practice 2
11:00am	TA/XGT/SGT/GT	Practice 30min
11:30am	TA2	Practice 30min

#### 12:00pm-1:00pm LUNCH BREAK

1:00pm	Groups 5, 7, 9, 11	Qualifying 1
1:25pm	Groups 6, 8, 12	Qualifying 1
1:50pm	Miata Heritage Cup	Qualifying 1
2:15pm	Group 10	Qualifying 1
2:40pm	Groups 1, 2, 3, 4	Qualifying 1
3:05pm	Radical	Qualifying
3:35pm	IGT	Feature Race 1
4:00pm	TA/XGT/SGT/GT	Qualifying 40min
4:40pm	TA2	Qualifying 20min
5:00pm	End of on-track activities	

Saturday, November 21

10:45am

Steet Care J 9 1 10	7 · C1112 C1 21	
7:30am—3:0	0pm Registration	
7:30am—9:3	0am Technical Inspection	
10:00-5:00	SVRA CARS & CAFFEINE	E CAR SHOW
8:00am	Groups 6, 8, 12	Qualifying 2
8:20am	Miata Heritage Cup	Qualifying 2
8:40am	Group 10	Qualifying 2
9:00am	Groups 5, 7, 9, 11	Qualifying 2
9:20am	Groups 1, 2, 3, 4	Qualifying 2
9:40am	Radical	Feature Race 1
10:25am	IGT	Feature Race 2

Feature Race 75min

TA/XGT/SGT/GT

## 12:00pm--12:45pm LUNCH BREAK Track Touring---Tickets available at Registration Office

**Car Show Touring Laps** 

12.45	Mista Hamita as Cum	Feature Race 1
12:45pm	Miata Heritage Cup	reature Race 1
1:10pm	Groups 6, 8, 12	Feature Race 1**
1:35pm	Groups 5, 7, 9, 11	Feature Race 1**
2:00pm	Group 10	Feature Race 1
2:25pm	Groups 1, 2, 3, 4	Feature Race 1**
2:50pm	Radical	Feature Race 2
3:35pm	IGT	Feature Race 3
4:00pm	TA2	Feature Race 75min
5:15pm	End of on-track activities	
6:30pm	Smokey & The Bandit Drive in Movie	
	in the Trans Am (pro) paddock	

Sunday, November 22 8:00am—12noon Registration

8:00am Radical Feature Race 3

8:35am ALL ENDURO CARS ON GRID
ROLL OFF 8:40 – GREEN FLAG 8:45
8:45am – 9:55am Vintage/Historic ALL GROUPS/IGT
(HARD STOP 10:00) 1 Pit Stop – 70 minutes

# 10:00am-12:00pm QUIET TIME/LUNCH BREAK Track Touring—see Registration for tickets

12:00pm	Trans Am – All Classes	Feature Race 75min
1:20pm	Groups 1, 2, 3, 4	Feature Race 2**
1:50pm	Groups 5, 7, 9, 11	Feature Race 2**
2:20pm	Groups 6, 8, 12	Feature Race 2**
2:50pm	Miata Heritage Cup	Feature Race 2
3:20pm	Group 10	Feature Race 2
3.50nm	End of on-track activities	

### **RACE RUN GROUPS**

SVRA Groups 1, 2, 3, 4\*\*
SVRA Group 10
SVRA Groups 5, 7, 9, 11\*\*
SVRA Groups 6, 8, 12\*\*
Pro Trans Am Series

SVRA Group 10
Miata Heritage Cup
International GT Series (IGT)
Radical

\*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

\*\* Split start will be used if deemed necessary—2 Pace Cars Schedule and Run Groups subject to change due to entry levels